# SDR SWAA2025110519254

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM, BS 540, BL 0 - LBL 24.75, WL 208.1.   REPLACED THE FLOORBEAM IAW SRM 51-10-02 ITEM 9, SRM 51-40-02-0G, & DWG143A0060, SHEET 64,  REV-.
